# SDR HALA2023082800040

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N494HA
- Make and model: Boeing 717-200
- Aircraft serial: 55182
- Aircraft time: 32,446 hours, 32,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MILDUE SMELL IN COCKPIT. PERFORMED PACK BURNOUT PER AMM 21-54-00 AND REMOVED AND REPLACED COALESCER BAGS PER AMM 21-54-08, OPS, LEAK, SECURITY CHECKS GOOD. NO DEFECTS OR SMELL NOTED, OK FOR SERVICE.
